Copyright Statement: This is an open access article licensed under a Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, even commercially as long as the original work is properly cited.
Digital Object Identifier (DOI) : 10.14569/IJACSA.2012.030413
Article Published in International Journal of Advanced Computer Science and Applications(IJACSA), Volume 3 Issue 4, 2012.
Abstract: The algorithm of variational inequality is the important and valuable question in real life all the time. In this paper, a globally convergent algorithm of variational inequality is proposed. The method ensures that the corrector step sizes have a uniformly positive bound from below. In order to prove convergence of algorithm, we first establish some definitions, properties and theorem, and then we prove its global convergence under appropriate conditions.
Chengjiang Yin, “ A Globally Convergent Algorithm of Variational Inequality” International Journal of Advanced Computer Science and Applications(IJACSA), 3(4), 2012. http://dx.doi.org/10.14569/IJACSA.2012.030413